Departamento
Matemáticas
Publicaciones (131) Publicaciones en las que ha participado algún/a investigador/a
2021
-
A Constructive Characterization of Vertex Cover Roman Trees
Discussiones Mathematicae - Graph Theory, Vol. 41, Núm. 1, pp. 267-283
-
A Mathematical Description of Bone Marrow Dynamics of CAR-T Cell Therapy.
CEDYA: XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones / XVI Congreso de Matemática Aplicada.
-
A Steiner general position problem in graph theory
Computational and Applied Mathematics, Vol. 40, Núm. 6
-
A case study of 2019-nCOV cases in Argentina with the real data based on daily cases from March 03, 2020 to March 29, 2021 using classical and fractional derivatives
Advances in Difference Equations, Vol. 2021, Núm. 1
-
A complex fractional mathematical modeling for the love story of Layla and Majnun
Chaos, Solitons and Fractals, Vol. 150
-
A logical characterization of multi-adjoint algebras
Fuzzy Sets and Systems, Vol. 425, pp. 140-156
-
A mathematical description of the bone marrow dynamics during car T-cell therapy in B-cell childhood acute lymphoblastic leukemia
International Journal of Molecular Sciences, Vol. 22, Núm. 12
-
A mathematical model of B-cell dynamics using human bone marrow data
XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones XVI Congreso de Matemática Aplicada
-
A mesoscopic simulator to uncover heterogeneity and evolutionary dynamics in tumors
PLoS Computational Biology, Vol. 17, Núm. 2
-
A new fractional mathematical modelling of COVID-19 with the availability of vaccine
Results in Physics, Vol. 24
-
A note on decomposable and reducible integer matrices
Symmetry, Vol. 13, Núm. 7
-
ANÁLISIS TOPOLÓGICO DE DATOS DE CITOMETRÍA DE FLUJO AL DIAGNÓSTICO DE LEUCEMIA LINFOBLÁSTICA AGUDA DE CÉLULAS B PARA PREDECIR LAS RECIDIVAS
I Congreso Ibérico de Hematología y Oncología Pediátricas
-
Abelian groups gradings on null-filiform and one-parametric filiform Leibniz algebras
Journal of Geometry and Physics, Vol. 170
-
Abstract Calculus
CRC Press, Taylor & Francis Group
-
Algebraic structure and characterization of adjoint triples
Fuzzy Sets and Systems, Vol. 425, pp. 117-139
-
Algebraic structure of fuzzy signatures
Fuzzy Sets and Systems, Vol. 418, pp. 25-50
-
Analysis of Different GNSS Data Filtering Techniques and Comparison of Linear and Non-Linear Times Series Solutions: Application to GNSS Stations in Central America for Regional Geodynamic Model Determination †
Engineering Proceedings, Vol. 5, Núm. 1
-
Analysis of a fully discrete approximation for the classical Keller–Segel model: Lower and a priori bounds
Computers and Mathematics with Applications, Vol. 85, pp. 69-81
-
Approach to the formulation of the variable change theorem
Education Sciences, Vol. 11, Núm. 7
-
Area between a parabola and two tangent lines
International Journal of Mathematical Education in Science and Technology